# SDR 2011F00163

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N102SL
- Make and model: Piagio P180
- Aircraft serial: 1052
- Aircraft time: 8,282 hours, 6,609 cycles
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

ON FINAL APPROACH THE LT ENGINE HAD AN UNCOMMANDED AUTOFEATHER.
